Mathematical Problems in Mechanics/Mathematical Physics
Derivation of the kε model for locally homogeneous turbulence by homogenization techniques
Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 431-436.

We derive the incompressible and compressible kε model for locally homogeneous turbulence. The model is rigorously derived on formal mathematical grounds using the MPP modelling technique. This lets us calculate by either analytical or numerical means the closure constants of the model.

Nous obtenons le modèle kε de turbulence incompressible et compressible. Le modèle est dérivé rigoureusement sur des bases mathématiques formelles, en utilisant la technique MPP de modélisation. Ceci nous permet de calculer, aussi bien analytiquement, que bien numériquement, les constantes de fermeture du modèle.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00353-4
Chacón Rebollo, Tomás 1; Franco Coronil, Daniel 1

1 Departamento de Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, 41012 Sevilla, Spain
@article{CRMATH_2003__337_6_431_0,
     author = {Chac\'on Rebollo, Tom\'as and Franco Coronil, Daniel},
     title = {Derivation of the \protect\emph{k}{\textendash}\protect\emph{\ensuremath{\varepsilon}} model for locally homogeneous turbulence by homogenization techniques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {431--436},
     publisher = {Elsevier},
     volume = {337},
     number = {6},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00353-4},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00353-4/}
}
TY  - JOUR
AU  - Chacón Rebollo, Tomás
AU  - Franco Coronil, Daniel
TI  - Derivation of the k–ε model for locally homogeneous turbulence by homogenization techniques
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 431
EP  - 436
VL  - 337
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00353-4/
DO  - 10.1016/S1631-073X(03)00353-4
LA  - en
ID  - CRMATH_2003__337_6_431_0
ER  - 
%0 Journal Article
%A Chacón Rebollo, Tomás
%A Franco Coronil, Daniel
%T Derivation of the k–ε model for locally homogeneous turbulence by homogenization techniques
%J Comptes Rendus. Mathématique
%D 2003
%P 431-436
%V 337
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00353-4/
%R 10.1016/S1631-073X(03)00353-4
%G en
%F CRMATH_2003__337_6_431_0
Chacón Rebollo, Tomás; Franco Coronil, Daniel. Derivation of the kε model for locally homogeneous turbulence by homogenization techniques. Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 431-436. doi : 10.1016/S1631-073X(03)00353-4. http://www.numdam.org/articles/10.1016/S1631-073X(03)00353-4/

[1] Besicovitch, A.S. Almost-Periodic Functions, Dover, New York, 1954

[2] Chacón Rebollo, T. Oscillations due to the transport of microstructures, SIAM J. Appl. Math., Volume 48 (1988), pp. 1128-1146

[3] Chacón Rebollo, T.; Pironneau, O. Convection of microstructures by incompressible and slightly compressible flows, Oscillation Theory, Computation and Methods of Compensated Compactness, IMA, 2, 1986

[4] D. Franco, Modelado de la turbulencia localmente homogénea mediante técnicas de homogeneización, Tesis Doctoral, Univ. de Sevilla, 2001

[5] McLaughlin, D.; Papanicolaou, G.; Pironneau, O. Transport of microstructures and related problems, SIAM J. Appl. Math., Volume 45 (1985) no. 5

[6] Mohammadi, B.; Pironneau, O. Analysis of the kε Turbulence Model, Wiley–Mason, Paris, 1993

Cited by Sources: